# SDR DALA2022040602382

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N913DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62781
- Aircraft time: 9,377 hours, 3,734 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Hydraulic System
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3913 -ATO- DISCONTINUED TAKE OFF DUE TO A HYD SYS EDP LOW PRESSURE LIGHT ILLUMINATING. CORRECTIVE ACTION: INSPECTED EDP, FILTERS AND ASSOCIATED PLUMBING NTF AND OPS CHECKED NORMAL. AS A PRECAUTION, REPLACED ASSOCIATED HOSES, BLED THE SYSTEM AND OPS CHECKED GOOD.
